MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility or not removed from the patient and are not available for evaluation.One released unit from the same lot was tested.Visual inspection of the packaging and unit revealed no signs of damage or defects.The unit functioned as designed.Tensile testing was performed and the unit failed at 20.030lbf with a break located at 1.32in from the distal funnel.The acceptable pound-force failure is greater or equal to 6lbf.Six rejected samples of the affected lot from production were also tensile tested.Each unit passed production tensile testing.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The device labeling includes the following warning: "avoid using excessive force to advance or retract the clottriever sheath and dilator against resistance.If excessive resistance is encountered, remove the device.Excessive force against resistance may result in damage to the clottriever sheath and dilator and/or vessel." manufacturer reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 62-year-old male underwent a successful deep vein thrombosis (dvt) thrombectomy using the inari clottriever system.Approximately two months after, on (b)(6) 2025, the patient presented with a second dvt after he had stopped taking his medication, eliquis, and reoccluded.During the visit on (b)(6) 2025, it was identified that the patient had a segment of a clottriever sheath, 13 fr in his popliteal vein, specifically the funnel and small part of the catheter.The decision was made not to remove the funnel as removing it may cause more trauma.

Brand Name
CLOTTRIEVER SHEATH, 13 FR
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
8779234747
MDR Report Key23375000
Report Number3020347218-2025-00070
Device Sequence Number9931711
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)270226(10)25020132
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-101
Device Lot Number25020132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER BOLD.
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight94 KG